# SDR SIMA20230602004

- Difficulty date: June 2, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-018: WASTE ACCESS DOOR CUTOUT INTERNAL DIGITAL DOUBLER CORRODED ON INBD EDGE.-C/A-RAR INTERNAL DIGITAL DOUBLER ON WASTE ACCESS CUTOUT INTERNAL SKIN IAW EMB 170 SRM 51-40-08 (LEVEL 2 CORROSION)
